MathSciNet Relay Station
MathSciNet bibliographic data
MR740587 47A30 (47B15)
Bollobás, B.; Partington, J. R. Inequalities for quadratic polynomials in Hermitian and dissipative operators. Adv. in Math. 51 (1984), no. 3, 271–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement